# SDR SWAA2022012618452

- Difficulty date: July 5, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BS 867 STR26L CLIP BACK SIDE HAS CORROSION. / NO ALLOWABLE DAMAGE LIMITS LISTED IN SRM FOR CORROSION REMOVAL; REMOVED AND REPLACED STR CLIP AT BS 867 STR 26L. PER SRM 51-40-02-0G-0 AND DWG 146A1282 SHEET 124 AND 125.
